mental-health-icon

Tinnitus problem

I am suffering from tinnitus since more than 10 years along with anxiety and insomnia. Getting treatment thru amitriptyline 35 mg and lorazepam 1 mg. Having side effect of weight gain and constipation. Switch over from amitriptyline to escitalopram 10mg. My tinnitus symptom has come back again. Is there anyway to treat tinnitus ?
views-icons 80 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Priyadarshi Srivastava
Neuropsychiatrist 6 yrs exp Lucknow
Your tinnitus is psychological since it got treated by amitriptyline. There are many other drugs similar to this drug that don't cause constipation. Since escitalopram is not improving it tell your doctor to change your medication
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Vidhi Shah Prabhu
Clinical Psychologist 7 yrs exp Bangalore
Hi, I can understand your problem could be annoying and taking a toll over you. Was the amitriptyline more effective for your problem compared to escitalopram? You definitely need to consult your psychiatrist on the medicinal part because as per my knowledge, constipation isn't a side effect of these medicines. But I do suggest you to go for counseling as it can give you some relief and coping skills with your issue.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO